T Nation

Testosterone Concern (19 Y/O)


#1

Hi guys,

-age 19
-height 190cm
-waist not sure
-weight 80
-describe body and facial hair: no chest hair, good butt, leg, arm hair.
-describe where you carry fat and how changed: belly fat as usual.
-health conditions, symptoms: Sex anxiety because of low libido.

  • Gym supplements: USN Protein GF-1, Fish-Oil, BSN amino x BCCA, Opt-Men multi vitamines.

I am 19 years old. I did not take any drug in my life, I am not smoking and not drinking alcohol. I started training in the gym in Sep 2015, had '‘good’ results until in April 2016 I started to take Creatine and after taking it for 10 days my libido has fallen drastically. I started to read on different forums that some users also reported a drop in libido after taking creatine and I thought this was the case. It was though before the university exam period, so I think stress was the cause in dropping my libido. But at that time I thought that creatine made me impotent and etc…yes, yes I am very emotional and if you say I have cancer, I would trust you :D. After I realised that ‘‘the gym supplements were the cause of my sexual problems’’ I took a blood test and t-levels where 1186 ng/dl that was fucking awesome, but I thought that the problem is not in testosteron and I stopped going to the gym and taking supplements I used to (Creatine, Protein, Casein, BCAA, fishoil and optimen.) All this situation really stressed me a lot and I started to have anxiety about sex and all that things. I was very anxious about this, from May to September I was thinking a lot about this and why my sex drive (libido) deacreased so dramatically and etc. On 05 sep 2016 my t-level was 278 ng/dl, I started panicking and the doctor said it is low because of your anxiety and general mood you just need to relax. I don’t know how true it can be, so the mood factor and quiting the gym could decrease the t-levels from 1186 to 278ng/dl in 5 months. Then I started to have my diet right, sleep every night for a min of 7 hours, started gym again and on 10 oct 2016 my t-level is at 392ng/dl and free-t is 9 ng/dl. What can you recommend me guys doing and what do you think about this?

Thank you a lot!


#2

I think you know what you need to do. It sounds like you are an emotional mess. Start working out again, take a normal amount of supplements. Eat a clean diet. Now pray, meditate, do something none chemical to calm down.

Buy some ED meds for confidence (you may not need that but.) Slow down or stop on the masturbation, that can over satisfy and over stimulate, it is not low libido if you are wearing yourself out. You may not have a problem there, Im just touching a lot bases. Lets not have that to worry about. Get a girlfriend or at least date a few regularly. Normalize your life.

After all that if you still have a problem. Get a full set of labs and full medical exam. And we can go from there


#3

Thank’s a lot! I am gonna try!